# SDR IXXA20170213128

- Difficulty date: November 30, 2016
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO STRINGER 35L IS CORRODED AT STATION 1351. STRINGER 35L AT STATION 1351 FOUND TO BE OUT OF LIMITS. STRINGER SPLICE REPAIR INSTALLED IN ACCORDANCE WITH SRM 53-00-03.
